# SDR DHL9572408

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING EXTENSION FLAPS 2 BOTH INBOARD AND LEFT OUTBOARD WERE OUT OF INDICES ON FLAP GAUGE.  SWAPPED FLAP INDICATORS FOR TROUBLESHOOTING.  RAN FLAPS UP AND DOWN UNABLE TO FIND ANY TROUBLE, IAW MM 27-52-0A.
